Genexa Children’s Acetaminophen Pain and Fever Reducer | 160 mg per 5mL | Made with Delicious Organic Blueberry Flavor | 4 Fluid Ounces

Temporarily reduces fever and provides temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat. For children ages 2-11 years old.
Flavored with real, organic blueberries
Each 5mL dose of this oral suspension medicine contains 160 milligrams of Acetaminophen to provide effective pain and fever symptom relief.

$8.86

Added to wishlistRemoved from wishlist 0


Temporarily reduces fever and provides temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat. For children ages 2-11 years old.
Flavored with real, organic blueberries
Each 5mL dose of this oral suspension medicine contains 160 milligrams of Acetaminophen to provide effective pain and fever symptom relief.
No artificial sweeteners or preservatives, no dyes, no parabens, and no common allergens. Certified gluten-free, vegan, and non-GMO
Safe when used as directed: Free of alcohol and gentle on little tummies
[amz_corss_sell asin=”B08BFHYQC7″]

Specification: Genexa Children’s Acetaminophen Pain and Fever Reducer | 160 mg per 5mL | Made with Delicious Organic Blueberry Flavor | 4 Fluid Ounces

Brand

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Genexa Children’s Acetaminophen Pain and Fever Reducer | 160 mg per 5mL | Made with Delicious Organic Blueberry Flavor | 4 Fluid Ounces”

Your email address will not be published. Required fields are marked *

Genexa Children’s Acetaminophen Pain and Fever Reducer | 160 mg per 5mL | Made with Delicious Organic Blueberry Flavor | 4 Fluid Ounces
Genexa Children’s Acetaminophen Pain and Fever Reducer | 160 mg per 5mL | Made with Delicious Organic Blueberry Flavor | 4 Fluid Ounces

$8.86

Athletealley.com
Logo
Shopping cart